Ok so I had my 1st baby (baby girl!!) December 27th.. 6 week postpartum checkup went great, everything was good. So i started a birth control pill.. I am almost to the 3rd week of it I believe and I feel SO nauseous, got diarrhea (sorry tmi) and I'm also bleeding. I am assuming it's my period because I am cramping also.. but I'm just wondering: anyone else had these issues postpartum and after starting birth control? I'm freaking out because it seriouslly feels like morning sickness all over again but with the added diarrhea.. I even get headaches like I did while pregnant.. could this just be hormones readjusting?? Gonna call my doc Monday, but until then... please help put my mind at ease!
Some contraceptions just don't work very well with some people. Like me, any contraception that had hormones in it made very nauseous. Try the iud it has no hormones and lasts years. Its Inserted into the cervix. No pills, so remembering to take something isn't a problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.